Economics at your fingertips  

Skewness–kurtosis bounds for the skewed generalized T and related distributions

Sean C. Kerman and James McDonald ()

Statistics & Probability Letters, 2013, vol. 83, issue 9, 2129-2134

Abstract: Bounds for the skewness–kurtosis space corresponding to the skewed generalized t, skewed generalized error, skewed t, and some other distributions are presented and contrasted with the bounds reported by Klaassen et al. (2000) for unimodal probability density functions. The skewed generalized T and skewed generalized error distributions have the greatest flexibility of the distributions considered.

Keywords: Skewed generalized T; Kurtosis; Skewness (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Skewness-kurtosis bounds for the skewed generalized T and related distributions (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-11-13
Handle: RePEc:eee:stapro:v:83:y:2013:i:9:p:2129-2134